# SDR ASAA2020010131760

- Difficulty date: January 1, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 51,758 hours, 15,110 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WXR FAIL DISPLAYED ON BOTH ND'S WHEN RADAR IS ON. GROUNDED - YES. PERFORMED BITE CHECK OF WEATHER RADAR SYSTEM, NO FAULTS NOTED OPS CHECK NORMAL PER B737-800 FIM 34-43 TASK 801.
